# SDR HEEA0016273

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 200SGL115Q
- Condition: Malfunctioned
- Location: Start/Gen
- Part time: 4,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR HAS INTERMITTENT STARTING AND LOUD CLANKING NOISE.
